# SDR CALA0700535

- Difficulty date: September 24, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 62,277 hours, 32,200 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: BAC1493248
- Condition: Corroded
- Location: Bs 540 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER TIE IN FORWARD BAGGAGE BIN CORRODED AT STA 540, S26L.  THE STRINGER TIE WAS REPAIRED IAW SRM 51-40-02 AND GMM 10-900-01.
